# SDR QXEA200501108

- Difficulty date: July 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 16,183 hours, 23,383 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2108, WHEN CREW PICKED UP THE AIRCRAFT, UPON OPENING THE DOOR THERE WAS AN OVERPOWERING ODOR OF SOMETHING ROTTEN.  MAINTENANCE INSPECTED INTERIOR OF AIRCRAFT, COCKPIT, CABIN AND BAGGAGE PIT.  CLEANED FLOOR VINYL COVERING IN COCKPIT, GALLEY AND LAVATORY AREAS.  VENTILATED AIRCRAFT WITH GROUND FAN AND MAIN CABIN DOOR, CABIN TO BAGGAGE PIT DOORS OPEN FOR 30 MINUTES.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
